# SDR UALA2010092403543

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 50,636 hours, 18,548 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 245
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPSU FAULT LEFT DISPLAYED WHILE DOING INTERIOR EMERGENCY LIGHT TEST. UNIT FAULTING WHILE DOING EPSU SELF TEST.  REPLACED POWER SUPPLY UNIT AND BATTERY. OPS CHK GOOD.
